# SDR FDKA2008101600274

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 16,327 hours, 15,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 8916 JFK.  MAIN PASSENGER DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED DOOR, OPS CHECKED GOOD.
